# SDR 2023F00004

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: General aviation
- Aircraft: N129CG
- Make and model: Cessna 208B
- Aircraft serial: 208B1290
- Aircraft time: 11,461 hours, 28,649 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 644043034416
- Condition: Broken
- Location: Engine Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE ANNUNCIATOR ILLUMINATED INFLIGHT.
